# SDR AALA20140116011

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 106,623 hours, 17,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AFT WALL OF MID GALLEY INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR EMERGENCY LIGHT ON AFT WALL OF MID GALLEY.  OPERATIONS CHECKED NORMAL.
